# SDR ASAA2024100553077

- Difficulty date: October 5, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N527AS
- Make and model: Boeing 737890
- Aircraft serial: 35694
- Aircraft time: 49,052 hours, 17,363 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Butt Joint
- Part number: 147A34004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 47; FUSELAGE SKIN BUTT-JOINT AT STA 1016 STGR 25R-26L HAS SIGNS OF CORROSION.  GROUNDED - YES. ACCOMPLISHED CATEGORY "A" REPAIR (MINOR) AT SECTION 47 FUSELAGE SKIN BUTT JOINT STA 1016 STGR 25R - 266 IAW EA #800-53EA-27708 REV 00.
